Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 54217, 27 pages
http://dx.doi.org/10.1155/2007/54217
Research Article

Derived Categories and the Analytic Approach to General Reciprocity Laws—Part II

Department of Mathematics, Loyola Marymount University, Los Angeles 90045, CA, USA

Received 13 November 2006; Accepted 13 April 2007

Academic Editor: Pentti Haukkanen

Copyright © 2007 Michael C. Berg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Berg, “Derived categories and the analytic approach to general reciprocity laws—I,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2133–2158, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Hecke, Vorlesungen über die Theorie der Algebraischen Zahlen, Akademische Verlagsgesellschaft, Leipzig, Germany, 1923.
  3. E. Hecke, “Vorlesungen über die Theorie der Algebraischen Zahlen,” Chelsea, Bronx, NY, USA, 1970. View at Zentralblatt MATH · View at MathSciNet
  4. A. Weil, “Sur certains groupes d'opérateurs unitaires,” Acta Mathematica, vol. 111, no. 1, pp. 143–211, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Kubota, “Topological covering of SL(2) over a local field,” Journal of the Mathematical Society of Japan, vol. 19, no. 1, pp. 114–121, 1967. View at Zentralblatt MATH · View at MathSciNet
  6. T. Kubota, On Automorphic Functions and the Reciprocity Law in a Number Field, Lectures in Mathematics, Department of Mathematics, Kyoto University, no. 2, Kinokuniya Book-Store, Tokyo, Japan, 1969. View at Zentralblatt MATH · View at MathSciNet
  7. T. Bridgeland, “Stability Conditions,” IAS Lecture.
  8. R. Kiehl and R. Weissauer, Weil Conjectures, Perverse Sheaves, and -Adic Fourier Transform, vol. 42 of Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Springer, Berlin, Germany, 2001.
  9. J. J. Rotman, “Advanced Modern Algebra,” Prentice-Hall, Upper Saddle River, NJ, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. T. Bridgeland, “Stability conditions on triangulated categories,” http://arxiv.org/abs/math.AG/0212237v3.
  11. R. Hartshorne, Residues and Duality, Lecture Notes in Mathematics, no. 20, Springer, Berlin, Germany, 1966. View at Zentralblatt MATH · View at MathSciNet
  12. M. Kashiwara and P. Schapira, Sheaves on Manifolds, vol. 292 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2002.
  13. S. I. Gelfand and Yu. I. Manin, “Homological algebra,” in Algebra V, A. I. Kostrikin and I. R. Shafarevich, Eds., vol. 38 of Encyclopedia of Mathematical Sciences, pp. 1–222, Springer, Berlin, Germany, 1994. View at MathSciNet
  14. S. I. Gelfand and Yu. I. Manin, Methods of Homological Algebra, Springer Monographs in Mathematics, Springer, Berlin, Germany, 2nd edition, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. A. A. Beĭlinson, J. Bernstein, and P. Deligne, “Faisceaux pervers,” in Analysis and Topology on Singular Spaces, I (Luminy, 1981), vol. 100 of Astérisque, pp. 5–171, Soc. Math. France, Paris, France, 1982. View at Zentralblatt MATH · View at MathSciNet